RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2007, Volume 46, Number 1, Pages 103–119 (Mi al12)  

This article is cited in 3 scientific papers (total in 3 papers)

Automatic recognition of interpolation in modal calculi

P. A. Schreiner

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Abstract: We deal with some issues on automatic recognition of interpolation properties in modal calculi extending the logics $S5$ and $S4.3$.

Full text: PDF file (192 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2007, 46:1, 62–70

Bibliographic databases:

UDC: 510.64
Received: 21.07.2006
Revised: 06.12.2006

Citation: P. A. Schreiner, “Automatic recognition of interpolation in modal calculi”, Algebra Logika, 46:1 (2007), 103–119; Algebra and Logic, 46:1 (2007), 62–70

Citation in format AMSBIB
\Bibitem{Sch07}
\by P.~A.~Schreiner
\paper Automatic recognition of interpolation in modal calculi
\jour Algebra Logika
\yr 2007
\vol 46
\issue 1
\pages 103--119
\mathnet{http://mi.mathnet.ru/al12}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2321083}
\zmath{https://zbmath.org/?q=an:1164.03301}
\transl
\jour Algebra and Logic
\yr 2007
\vol 46
\issue 1
\pages 62--70
\crossref{https://doi.org/10.1007/s10469-007-0007-1}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000255037700007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33847627896}


Linking options:
  • http://mi.mathnet.ru/eng/al12
  • http://mi.mathnet.ru/eng/al/v46/i1/p103

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Karpenko, “Weak interpolation in extensions of the logics $S4$ and $K4$”, Algebra and Logic, 47:6 (2008), 395–404  mathnet  crossref  mathscinet  zmath  isi
    2. A. V. Timofeenko, “O soedinenii nesostavnykh mnogogrannikov”, Algebra i analiz, 21:3 (2009), 165–209  mathnet  mathscinet  elib
    3. A. V. Karpenko, “Interpolation in weakly transitive modal logics”, Algebra and Logic, 51:2 (2012), 131–143  mathnet  crossref  mathscinet  zmath  isi
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:231
    Full text:53
    References:56
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019